Critical mass for a Patlak-Keller-Segel model with degenerate diffusion in higher dimensions

Blanchet, Adrien, Carrillo, José and Laurençot, Philippe (2009) Critical mass for a Patlak-Keller-Segel model with degenerate diffusion in higher dimensions. Calculus of Variations and Partial Differential Equations, 35 (2). pp. 133-168.

[img]
Preview
Text
Download (334kB) | Preview
Official URL: http://tse-fr.eu/pub/10576
Item Type: Article
Language: English
Date: 2009
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:10576
URI: http://publications.ut-capitole.fr/id/eprint/2921

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year